Publication detail

On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations

BAŠTINEC, J., DIBLÍK, J.

Original Title

On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations

English Title

On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations

Type

journal article - other

Language

en

Original Abstract

The existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations are considered

English abstract

The existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations are considered

Keywords

existence of solution, singular Cauchy-Nicoletti problem, system of integro-differential equation, uniquess of solution

RIV year

2004

Released

01.01.1997

ISBN

0420-1213

Periodical

Demonstratio Mathematicae

Year of study

30

Number

4

State

PL

Pages from

747

Pages to

760

Pages count

14

Documents

BibTex


@article{BUT40739,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="On existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations",
  annote="The existence of solutions of a singular Cauchy-Nicoletti problem for a system of integro-differential equations are considered",
  chapter="40739",
  journal="Demonstratio Mathematicae",
  number="4",
  volume="30",
  year="1997",
  month="january",
  pages="747",
  type="journal article - other"
}